# SDR UPS98227535

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-04.00-01) ON MAIN DECK FLOORBEAM UPPER CHORD TOP FLANGE BS 1130, RBL 22, WL 208 AT SMALL DRILLED HOLE (NR 40 BIT).  REPAIRED PER ENGINEERING REPAIR NR 98-2760.
